HomeFAQsI used a hair removing cream to remove the hair of my legs but I kept it for a slightly longer time as a result there is a dark patch on my leg. Why is it so?

I used a hair removing cream to remove the hair of my legs but I kept it for a slightly longer time as a result there is a dark patch on my leg. Why is it so?

I used a hair removing cream to remove the hair of my legs but I kept it for a slightly longer time as a result there is a dark patch on my leg. Why is it so?

Q. I used a hair removing cream to remove the hair of my legs but I kept it for a slightly longer time as a result there is a dark patch on my leg. Why is it so?

A. In case you are using such creams, You should take care to use it as it written in the instruction as such creams contain certain chemicals. They may irritate the skin if not used accordingly.

Also Read  Doctor have advised me to get amniocentesis test done. what will happen?
Is shaving right for
What is the differen
NO COMMENTS

LEAVE A COMMENT